# SDR DALA1200419874

- Difficulty date: December 31, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 3,529 hours, 3,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS OVERHEAD AISLE LIGHT INOP AT MID CABIN.  REPLACED BATTERIES IN POWER SUPPLY B5-26.  CHECKS OK.
